# SDR DALA2016111108691

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MID CARGO DOOR PAN BS 636 BETWEEN BEAM NR 2 AND LOWER EDGE. THE PAN WAS REPAIRED IAW ERA 551720-14 REV ORIGINAL AND ETI-88-16-424 REV 5.
